MightyMouse Posted April 22, 2006 Report Share Posted April 22, 2006 Hi all, first off, taking my own frequent advice: I am scheduled to see my doctor on Tuesday for this and other issues.Within the past 2 weeks I've lost nearly all of my sense of smell and most of my sense of taste. It's freaking me out a bit--and I'm not easily freaked out. I can only taste hot and bitter/sour. Missing are sweet, savory and limited is salty or meaty. I did a google search on the topic and it seemed like there were so many potential culprits that I wasn't sure if I should be reassured that it could be something as simple as a medication I'm taking, or if I should be worrying because the number of potential culprits is so BIG.The only new thing in my medication regimen has been Zelnorm---loss of taste is not listed among the possible side effects. I also started taking Neurontin--also not listed among any possible side effect, even the rare events.Does anyone here know if altered smell or taste is possibly autonomic related??? Thanks, Nina Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.